# SDR DALA2018032301909

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,694 hours, 36,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTED THE L1 DOOR WILL NOT DISARM, HAS HISTORY. THE L1 DOOR  SLIDE LEVER BINDING,  WILL NOT GO FULL THROW.   FOUND THE  DOOR LINER TO LOW AT ARM DISARM LEVER AREA.  ADJUSTED THE LINER UP FOR CLEARANCE.
